Alert archive / Kansas / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 64, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 13, 2004, 3:45 AM CDT for Sedgwick County, Kansas. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 13, 2004, 3:45 AM CDT (08:45 UTC)
- Expired
- May 13, 2004, 4:45 AM CDT
- In force
- 60 min
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
County Sedgwick County, KS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 12, 9:25 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 8.8 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4023 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1092 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 227 m²/s²
- Significant tornado parameter
- 3.5
- Supercell composite
- 18.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KICT 130845 SVRICT KSC173-130945- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 345 AM CDT THU MAY 13 2004 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS * UNTIL 445 AM CDT. * AT 345 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM OVER WEST WICHITA...OR ABOUT 7 MILES WEST OF DOWNTOWN WICHITA...MOVING EAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR DOWNTOWN WICHITA AROUND 400 AM CDT... 8 MILES SOUTH OF PARK CITY AROUND 405 AM CDT... NEAR MCCONNELL AIR FORCE BASE AROUND 410 AM CDT... NEAR EAST WICHITA AROUND 415 AM CDT... NEAR NORTHEAST WICHITA AND JABARA AIRPORT AROUND 425 AM CDT... THE SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF PENNIES... WINDS UP TO 60 MILES AN HOUR... VERY HEAVY RAINFALL...WHICH MAY CAUSE LOCALIZED FLOODING... HEAVY RAINS FLOOD ROADS QUICKLY...SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. REPEATING...A SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED FOR SEDGWICK COUNTY UNTIL 445 AM CDT. LAT...LON 3776 9748 3761 9751 3763 9715 3784 9724 $$ /HOWERTON NNNN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 3:31 AM CDT, 14 minutes earlier.
Area forecast discussion, May 13, 3:31 AM CDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 331 AM CDT THU MAY 13 2004 .DISCUSSION... MAIN FCST CONCERN REVOLVES AROUND CONVECTIVE TRENDS TDAY AND FLOODING POTENTIAL TDAY-TNGT: MAIN CONCERN FOR TDAY IS WHETHER TO KEEP THE FLOOD WATCH GOING AND IF TO EXPAND IT OR NOT. HAVE DECIDED TO CANCEL IT OVER CENTRAL KS AND KEEP EVERYWHERE ELSE. EVEN THOUGH SFC BOUNDARY WL SWEEP THROUGH MUCH OF SOUTH CENTRAL KS, THE 850MB FRONT WL LAG BEHIND QUITE A BIT. 850MB DPS WL REMAIN IN THE 10-15 DEGREE AREA THROUGHOUT THE DAY PROVIDING PLENTY OF GOOD MOISTURE TO KEEP SHOWERS AND STORMS GOING. INSTABILITY WL DECREASE A BIT, BUT FEEL ENOUGH SHUD REMAIN. ALSO FEEL THAT PRECIP WL BE SLOW TO END TNGT, ESPECIALLY OVER SOUTHEAST KANSAS. SO WL KEEP POPS IN EVERYWHERE TNGT WITH HIGHEST OVER SE KS. THE MAIN REASONING FOR THIS IS THAT MUCH OF SE KS WL BE IN THE RIGHT REAR OF A 250MB JET, PLUS 850MB BOUNDARY IS STILL FLIRTING WITH SE KS BY DAY BREAK. WITH PLENTY OF CLOUDS AND WET GROUND, TEMPS WONT CHANGE MUCH TDAY, AND WITH COLD ADVECTION ALREADY UNDERWAY ACROSS CENTRAL KS, LOOK FOR FALLING TEMPS THROUGHOUT THE DAY. WOULD NOT BE SURPRISED IF A FROST ADVISORY IS NEEDED FOR CENTRAL KS TNGT, AS 30S DEFINITELY A POSSIBILITY. FOR NOW WL LET DAY SHIFT TAKE ANOTHER LOOK AT IT. FRI-SAT: WL LINGER A SLGT POP OVER SE KS FOR FRI MORNING AS UPPER JET LIFTS OUT. BY 00Z SAT A SFC RIDGE WL BE PLANTED OVER MIDWEST ALLOWING THINGS TO DRY OUT. AT FIRST GLANCE THOUGHT ABOUT INSERTING SOME POPS FOR SAT NGT, BUT AFTER TALKING TO OTHER OFFICES NOT TOO SURE ON HOW FAR SOUTH THE MOISTURE WL BE SHOVED. SO FOR NOW WL JUST LEAVE DRY AND LET LATER SHIFTS TAKE A LOOK AT IT. WENT BELOW MOST GUIDANCE FOR TEMPS FRI AND SAT AS GROUND SHUD STILL BE FAIRLY DAMP. SUN-WED: DUE TO FAIRLY BUSY EVENING, DID NOT SPEND TOO MUCH TIME ON THE EXTENDED PORTION OF FCST BUT DID TAKE A QUICK LOOK. DID NOT MAKE MANY CHANGES AT ALL OTHER THAN A FEW COSMETIC CHANGES. KEPT A DRY FCST GOING BUT CONFIDENCE IS LOW AS THE UPPER FLOW BECOMES MORE ZONAL WITH SOME MINOR RIPPLES SLIDING THROUGH. ATTM AM NOT EXPECTING ANY WIDESPREAD PRECIP BUT WOULD NOT BE SURPRISED IF POPS ARE INSERTED WITH LATER FCSTS. THE ECM IS TRYING TO SWING THROUGH A MORE SIGNIFICANT WAVE TOWARD THE MIDDLE OF THE WEEK WHICH WL NEED TO BE MONITORED. AS FAR AS TEMPS GO STUCK WITH ABOVE NORMAL HIGHS AND LOWS THROUGH THE ENTIRE EXTENDED. && .PRELIMINARY POINT TEMPS/POPS... WICHITA 64 46 62 46 / 80 40 10 0 HUTCHINSON 61 43 62 45 / 60 30 10 0 NEWTON 63 45 62 47 / 70 40 10 0 ELDORADO 67 46 62 46 / 80 50 20 0 STROTHER FIELD 68 48 63 46 / 80 50 20 0 RUSSELL 51 37 61 43 / 40 20 10 0 GREAT BEND 55 37 62 43 / 40 20 10 0 SALINA 57 40 62 45 / 70 20 10 0 MCPHERSON 60 41 62 45 / 70 30 10 0 COFFEYVILLE 74 47 60 45 / 100 90 20 0 CHANUTE 72 47 59 45 / 100 90 20 0 IOLA 72 48 59 44 / 100 90 20 0 && .ICT WATCHES/WARNINGS/ADVISORIES...NONE. && 7/LAWSON
Hazardous weather outlook, May 12, 4:58 PM CDT, 10 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 458 PM CDT WED MAY 12 2004 KSZ032-033-047>053-067>072-082-083-091>096-098>100-131200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 458 PM CDT WED MAY 12 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT THUNDERSTORMS WILL DEVELOP ACROSS PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS THIS EVENING. SOME OF THESE STORMS WILL BECOME SEVERE, AND CAPABLE OF PRODUCING HAIL UP TO GOLF BALL SIZE AND DAMAGING DOWNBURST WINDS TO 80 MPH. THE EXPECTED INSTABILITY AND WIND SHEAR PROFILES WILL BE CONDUCIVE FOR SOME SUPERCELL STORMS THROUGH THE EVENING. A FEW STORMS THAT DEVELOP NEAR THE SURFACE FRONT WILL HAVE THE POTENTIAL TO PRODUCE TORNADOES. A LARGER COMPLEX OF STORMS IS EXPECTED TO EVOLVE ACROSS CENTRAL KANSAS TONIGHT, WHICH MAY AFFECT SOUTH CENTRAL AND SOUTHEAST KANSAS. A FEW SEVERE STORMS ARE STILL POSSIBLE UP THROUGH MIDNIGHT, HOWEVER THE GREATER RISK WILL TRANSITION TO LOCALLY HEAVY RAIN AFTER MIDNIGHT, MAINLY ACROSS CENTRAL KANSAS. THIS MAY RESULT IN SOME FLOODING OF LOW-LYING AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE LIKELY ACROSS SOUTHEAST KANSAS ON THURSDAY, WITH A CHANCE OF THUNDERSTORMS ACROSS CENTRAL AND SOUTHEAST KANSAS. A FEW SEVERE STORMS ARE POSSIBLE ACROSS SOUTHEAST KANSAS, WITH THE MAIN RISK BEING LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS LIKELY THIS EVENING ACROSS CENTRAL AND SOUTH CENTRAL KANSAS, AND MAY BE NEEDED TONIGHT ACROSS PORTIONS OF SOUTHEAST KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WWW.CRH.NOAA.GOV/ICT/HWO/HWOICT.HTM KED/LAWSON
In the hours before
Local storm report, May 13, 1:43 AM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
143 AM CDT THU MAY 13 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0131 AM HAIL HUTCHINSON 38.07N 97.91W
05/13/2004 1.75 INCH RENO KS BROADCAST MEDIA
&&
LFWLocal storm report, May 13, 1:48 AM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
148 AM CDT THU MAY 13 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0140 AM HAIL CUNNINGHAM 37.64N 98.43W
05/13/2004 1.25 INCH KINGMAN KS TRAINED SPOTTER
&&
LAWSONLocal storm report, May 13, 1:51 AM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
151 AM CDT THU MAY 13 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1255 AM FLOOD 12 NE HARPER 37.41N 97.87W
05/13/2004 KINGMAN KS NWS EMPLOYEE
WATER OVER THE ROAD ON HIGHWAY 42, 12 MILES NORTHEAST OF
HARPER NEAR SUPPESVILE.
&&
LFWLocal storm report, May 13, 2:01 AM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
201 AM CDT THU MAY 13 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0145 AM HAIL 1 WSW PENALOSA 37.71N 98.34W
05/13/2004 1.00 INCH KINGMAN KS TRAINED SPOTTER
&&
LFWLocal storm report, May 13, 2:33 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
233 AM CDT THU MAY 13 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0221 AM HAIL 5 E ARLINGTON 37.90N 98.09W
05/13/2004 0.88 INCH RENO KS EMERGENCY MNGR
&&
LFWLocal storm report, May 13, 3:41 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
341 AM CDT THU MAY 13 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0749 PM HAIL 6 SE HUTCHINSON AIRPORT 38.01N 97.79W
05/12/2004 1.00 INCH RENO KS TRAINED SPOTTER
0753 PM TORNADO S ATTICA 37.24N 98.23W
05/12/2004 HARPER KS LAW ENFORCEMENT
0753 PM HAIL 2 N HAVEN 37.93N 97.78W
05/12/2004 1.00 INCH RENO KS AMATEUR RADIO
0759 PM HAIL ATTICA 37.24N 98.23W
05/12/2004 2.75 INCH HARPER KS AMATEUR RADIO
0800 PM HAIL HARPER 37.29N 98.03W
05/12/2004 1.25 INCH HARPER KS AMATEUR RADIO
0802 PM TORNADO 2 SE ATTICA 37.22N 98.20W
05/12/2004 HARPER KS AMATEUR RADIO
DAMAGE REPORTED IN ATTICA.
0802 PM TORNADO 3 W HARPER 37.29N 98.08W
05/12/2004 HARPER KS AMATEUR RADIO
0810 PM HAIL 6 S BEL AIRE 37.68N 97.26W
05/12/2004 0.88 INCH SEDGWICK KS TRAINED SPOTTER
0810 PM HAIL 7 S GREAT BEND 38.26N 98.81W
05/12/2004 1.00 INCH BARTON KS AMATEUR RADIO
0822 PM HAIL ELLINWOOD 38.36N 98.58W
05/12/2004 0.88 INCH BARTON KS TRAINED SPOTTER
0827 PM TORNADO 4 S HARPER 37.23N 98.03W
05/12/2004 HARPER KS AMATEUR RADIO
0829 PM HAIL 3 SSW ATTICA 37.20N 98.25W
05/12/2004 1.00 INCH HARPER KS TRAINED SPOTTER
0829 PM TORNADO 2 S HARPER 37.26N 98.03W
05/12/2004 HARPER KS TRAINED SPOTTER
0830 PM HAIL 4 SSW ZENDA 37.38N 98.30W
05/12/2004 1.00 INCH KINGMAN KS TRAINED SPOTTER
0831 PM HAIL ZENDA 37.44N 98.28W
05/12/2004 1.00 INCH KINGMAN KS CO-OP OBSERVER
0837 PM TORNADO 10 E HARPER 37.29N 97.84W
05/12/2004 HARPER KS OFFICIAL NWS OBS
0837 PM HAIL DANVILLE 37.29N 97.89W
05/12/2004 1.00 INCH HARPER KS LAW ENFORCEMENT
0852 PM HAIL PEABODY 38.17N 97.11W
05/12/2004 1.00 INCH MARION KS CO-OP OBSERVER
0852 PM HAIL 2 S NEWTON 38.02N 97.34W
05/12/2004 1.75 INCH HARVEY KS LAW ENFORCEMENT
0852 PM FUNNEL CLOUD 2 S ATTICA 37.21N 98.23W
05/12/2004 HARPER KS AMATEUR RADIO
0908 PM TORNADO 5 ESE HARPER 37.26N 97.94W
05/12/2004 HARPER KS LAW ENFORCEMENT
0912 PM TORNADO 1 S DANVILLE 37.27N 97.89W
05/12/2004 HARPER KS AMATEUR RADIO
0914 PM TORNADO 6 E ATTICA 37.24N 98.12W
05/12/2004 HARPER KS LAW ENFORCEMENT
0915 PM HAIL 5 NW HARPER 37.34N 98.09W
05/12/2004 1.25 INCH HARPER KS TRAINED SPOTTER
0921 PM HAIL FLORENCE 38.24N 96.93W
05/12/2004 0.75 INCH MARION KS LAW ENFORCEMENT
0921 PM TSTM WND GST KINGMAN 37.65N 98.11W
05/12/2004 60 MPH KINGMAN KS LAW ENFORCEMENT
0934 PM HAIL PRETTY PRAIRIE 37.78N 98.02W
05/12/2004 0.88 INCH RENO KS AMATEUR RADIO
0942 PM HAIL 4 SSW ZENDA 37.38N 98.30W
05/12/2004 0.75 INCH KINGMAN KS TRAINED SPOTTER
1020 PM TSTM WND GST 8 W VIOLA 37.48N 97.79W
05/12/2004 60 MPH SEDGWICK KS EMERGENCY MNGR
1030 PM TSTM WND GST 3 SW WEST WICHITA 37.62N 97.54W
05/12/2004 60 MPH SEDGWICK KS EMERGENCY MNGR
1049 PM HAIL 2 E VIOLA 37.48N 97.61W
05/12/2004 0.75 INCH SEDGWICK KS EMERGENCY MNGR
1049 PM HAIL 1 W CLEARWATER 37.51N 97.52W
05/12/2004 1.75 INCH SEDGWICK KS AMATEUR RADIO
1053 PM HAIL 5 NE VIOLA 37.53N 97.58W
05/12/2004 1.00 INCH SEDGWICK KS NWS EMPLOYEE
1055 PM HAIL 5 NE VIOLA 37.53N 97.58W
05/12/2004 1.75 INCH SEDGWICK KS NWS EMPLOYEE
1055 PM HAIL 8 NE VIOLA 37.56N 97.54W
05/12/2004 0.88 INCH SEDGWICK KS TRAINED SPOTTER
1055 PM HAIL 5 NE VIOLA 37.53N 97.58W
05/12/2004 1.75 INCH SEDGWICK KS NWS EMPLOYEE
1102 PM HAIL 5 S GODDARD 37.59N 97.58W
05/12/2004 1.00 INCH SEDGWICK KS TRAINED SPOTTER
1104 PM HAIL 5 S GODDARD 37.59N 97.58W
05/12/2004 1.75 INCH SEDGWICK KS TRAINED SPOTTER
1116 PM TSTM WND GST 4 NW CLEARWATER 37.55N 97.55W
05/12/2004 60 MPH SEDGWICK KS EMERGENCY MNGR
1128 PM HAIL 4 N CLEARWATER 37.56N 97.50W
05/12/2004 0.75 INCH SEDGWICK KS EMERGENCY MNGR
1132 PM HAIL WEST WICHITA 37.65N 97.50W
05/12/2004 1.00 INCH SEDGWICK KS EMERGENCY MNGR
1137 PM HAIL WEST WICHITA 37.65N 97.50W
05/12/2004 0.75 INCH SEDGWICK KS TRAINED SPOTTER
1140 PM HAIL EAST WICHITA 37.68N 97.26W
05/12/2004 1.00 INCH SEDGWICK KS TRAINED SPOTTER
1141 PM HAIL WEST WICHITA 37.65N 97.50W
05/12/2004 1.00 INCH SEDGWICK KS PUBLIC
QUARTER SIZE HAIL AT CENTRAL AND WACO.
1201 AM HAIL 5 S ANDOVER 37.62N 97.14W
05/13/2004 0.75 INCH BUTLER KS TRAINED SPOTTER
1255 AM FLOOD 12 NE HARPER 37.41N 97.87W
05/13/2004 KINGMAN KS NWS EMPLOYEE
WATER OVER THE ROAD ON HIGHWAY 42, 12 MILES NORTHEAST OF
HARPER NEAR SUPPESVILE.
0131 AM HAIL HUTCHINSON 38.07N 97.91W
05/13/2004 1.75 INCH RENO KS BROADCAST MEDIA
0140 AM HAIL CUNNINGHAM 37.64N 98.43W
05/13/2004 1.25 INCH KINGMAN KS TRAINED SPOTTER
0145 AM HAIL 1 WSW PENALOSA 37.71N 98.34W
05/13/2004 1.00 INCH KINGMAN KS TRAINED SPOTTER
0221 AM HAIL 5 E ARLINGTON 37.90N 98.09W
05/13/2004 0.88 INCH RENO KS EMERGENCY MNGR
&&
LFWThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 7:27 PM CDT | Tornado Warning | ICT | Harper | 63 min |
| May 12, 7:40 PM CDT | Tornado Warning | ICT | Harvey, Reno | 65 min |
| May 12, 7:52 PM CDT | Severe Thunderstorm Warning | ICT | Kingman | 53 min |
| May 12, 8:03 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion | 57 min |
| May 12, 8:07 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 53 min |
| May 12, 8:22 PM CDT | Tornado Warning | ICT | Harper | 53 min |
| May 12, 8:41 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Marion | 64 min |
| May 12, 9:11 PM CDT | Tornado Warning | ICT | Harper, Sumner | 64 min |
| May 12, 9:16 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 59 min |
| May 12, 9:17 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 58 min |
| May 12, 9:48 PM CDT | Flash Flood Warning | ICT | Harper | 6 hr |
| May 12, 10:08 PM CDT | Severe Thunderstorm Warning | ICT | Kingman | 52 min |
| May 12, 10:15 PM CDT | Flash Flood Warning | ICT | Kingman | 6 hr |
| May 12, 10:16 PM CDT | Tornado Warning | ICT | Sumner | 59 min |
| May 12, 10:21 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 54 min |
| May 12, 11:10 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 65 min |
| May 12, 11:33 PM CDT | Severe Thunderstorm Warning | ICT | Kingman | 57 min |
| May 12, 11:48 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 57 min |
| May 12, 11:59 PM CDT | Flash Flood Warning | ICT | Sedgwick, Sumner | 6 hr |
| May 13, 12:57 AM CDT | Severe Thunderstorm Warning | ICT | Reno | 63 min |
| May 13, 1:35 AM CDT | Severe Thunderstorm Warning | ICT | Kingman | 55 min |
| May 13, 1:59 AM CDT | Severe Thunderstorm Warning | ICT | Reno | 61 min |
| May 13, 4:16 AM CDT | Severe Thunderstorm Warning | ICT | Butler | 59 min |
| May 13, 5:43 AM CDT | Flash Flood Warning | ICT | Butler | 6 hr |
| May 13, 6:35 AM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 55 min |
| May 13, 8:55 AM CDT | Severe Thunderstorm Warning | ICT | Labette, Neosho | 65 min |
| May 13, 4:43 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 47 min |
| May 13, 6:16 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 59 min |
| May 13, 6:36 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 54 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.